# SDR FDEA201904257832

- Difficulty date: April 17, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,543 hours, 15,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0887
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LT BAT 1 LO DURING PREFLIGHT TEST   R&RD EMERGENCY POWER SUPPLY/BATT IAW MM  33-51-01-4,CHKD OK.PLACARD AND STICKER REMOVED.
